Discussions By Condition: I cannot get a diagnosis.

Lip problems...

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • February 22, 2010
  • 00:11 AM

About 2 months ago I had a few blisters on my upper lip. Over the course of several weeks, the blisters got worse and finally went away. My lips now have a reddish tint to them and you can see the outline of where the blisters used to be. The most irritating part is my lips are constantly tingling and sweating. I have used all sorts of lip medications and nothing seems to help. At night my lips drain so bad I wake up with a crusty dry layer on my lips. I have to take a warm wash cloth to clean. All during the day I purse my lips while they drain, so I have to use blistex or chap stick to keep them from sticking together. It seems that the more lip medication I put on them, the worse they drain, but I need something or they will dry and start cracking. I can actually see beads of sweat coming up all over my bottom and top lips. The tingling has gotten worse in the past few weeks. They actually hurt now. My doctor has prescribed my Valtrex. I have been taking it for more than one week. I have been sent to an ear/nose/throat doc and he was bewildered. He just took some blood and sent it off.
PLEASE HELP!!! Anyone have any ideas?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?